# SDR DALA1254990608

- Difficulty date: November 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Aircraft time: 89,390 hours, 42,292 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 254 S23l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTNING STRIKE INSPECTION,  DAMAGE WAS FOUND AT BS 254 AND JUST BELOW STRINGER 23L IAW ER/A 509083-14, REV ORIG; A DOUBLER AND TRIPLER HAS BEEN INSTALLED.
